Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Note concerning group postulates


Author: Raymond Garver
Journal: Bull. Amer. Math. Soc. 40 (1934), 698-701
DOI: https://doi.org/10.1090/S0002-9904-1934-05948-2
Cited work: Bull. Amer. Math. Soc., Volume 8, Number 7 (1902), 296--300
Cited work: Bull. Amer. Math. Soc., Volume 8, Number 9 (1902), 388--391
This work is cited by: Bull. Amer. Math. Soc., Volume 42, Number 2 (1936), 125--129
This work is cited by: Bull. Amer. Math. Soc., Volume 43, Number 2 (1937), 81--84
MathSciNet review: 1562956
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1934-05948-2